# SDR 7AHR20130107001

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 43,043 hours, 29,956 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Duct
- Part number: 793261001
- Condition: Damaged
- Location: Nr 2 Engien
- Part time: 43,043 hours, 29,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A DAMAGED LOWER TURBINE FAN DUCT SEGMENT.  R & R THE LOWER TURBINE FAN DUCT SEGMENT IAW OVERHAUL MANUAL 72-00-00.
